# SDR ASAA2016032116043

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,452 hours, 8,969 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RECALL IS PUSHED CONTROL CABIN, ZONE TEMP, LIGHT ILLUMINATES.  LIGHT EXTINGUISHES WHEN MASTER CAUTION LIGHT IS PUSHED.  TEMPERATURE IS ABLE TO BE CONTROLLED WITH TEMP SELECTOR.  ACFT GROUNDED. PERFORMED BITE TEST ON BOTH NR 1 AND NR 2 TEMP ZONE CONTROLLERS, FOUND RED FLIGHT DECK TRIM VALVE LIGHTS ON BOTH CONTROLLERS. PERFORMED ZONE TEMP ADJUSTMENT TEST IAW AMM 21-61-00.  SYSTEM OPS CHECKED GOOD ON BOTH ZONE TEMP CONTROLLERS.
